Pacific Journal of Mathematics

Continua in the Stone-Čech remainder of ${\bf R}^{2}$.

Alicia Browner

Article information

Source
Pacific J. Math., Volume 90, Number 1 (1980), 45-49.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779116

Mathematical Reviews number (MathSciNet)
MR599318

Zentralblatt MATH identifier
0454.54015

Subjects
Primary: 54D40: Remainders
Secondary: 54F15: Continua and generalizations

Citation

Browner, Alicia. Continua in the Stone-Čech remainder of ${\bf R}^{2}$. Pacific J. Math. 90 (1980), no. 1, 45--49. https://projecteuclid.org/euclid.pjm/1102779116


Export citation

References

  • [1] L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, New York, 1967.
  • [2] J. Keesling, Decompositions of the Stone-Cech compactification which are shape equiv- alences, Pacific J. Math., 75 (1978), 455-466.
  • [3] J. Keesling,The Stone-Cech compactification and shape dimension, Topology Proceed- ings, 2 (1977), 483-508.
  • [4] R. C. Walker, The Stone-Cech Compactification, Springer-Verlag, New York, 1974.
  • [5] A. Browner Winslow, There are 2C nonhomeomorphic continua in Rn --Rn, Pacific J. Math., 84 (1979), 233-239.